# SDR 05FDEA04010

- Difficulty date: November 29, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310-203
- Aircraft serial: 191
- Aircraft time: 31,337 hours, 28,094 cycles
- Engine: Ge CF680
- Engine time: 35,561 hours, 15,043 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE BIRD STRIKE LT NR 1 ENGINE.  ENGINE VIB MAX APPROX 3.7 AT 85 PERCENT.  AT IDLE APPROX 1.6; EGT NORMAL, N1 + N2 NORMAL OTHERWISE.  REDUCED POWER FOR APPROACH. ENGINE HAS BEEN APPROVED FOR REMOVAL (DAMAGE)   NEW ENGINE EXPECTED OMA 12/05/05   (THIS WILL CLOSE THIS SDR)
